Testing Distributional Assumptions: A GMM Approach
In this paper, we consider testing marginal distributional assumptions. Special cases that we consider are the Pearson's family like the Gaussian, Student, Gamma, Beta and uniform distributions. The test statistics we consider are based on the first moment conditions derived by Hansen and Scheinkman (1995) when one considers a continuous time model. These moment conditions are valid even if the observations are not a sample of a continuous time model. We treat in detail the parameter uncertainty problem when the considered process is not observed but depends on estimators of unknown parameters. We also consider the time series case and adopt a HAC approach for this purpose. This is a generalization of Bontemps and Meddahi (2002) who considered this approach for the Normal case
(This abstract was borrowed from another version of this item.)
|Date of creation:||Oct 2007|
|Publication status:||Published in Journal of Applied Econometrics, vol. 27, n°6, septembre 2012, p. 978-1012.|
|Contact details of provider:|| Postal: Manufacture des Tabacs, Aile Jean-Jacques Laffont, 21 Allée de Brienne, 31000 TOULOUSE|
Phone: +33 (0)5 61 12 85 89
Fax: + 33 (0)5 61 12 86 37
Web page: http://www.idei.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jarque, Carlos M. & Bera, Anil K., 1980. "Efficient tests for normality, homoscedasticity and serial independence of regression residuals," Economics Letters, Elsevier, vol. 6(3), pages 255-259.
- DUFOUR, Jean-Marie & FARHAT, Abdeljelil & GARDIOL, Lucien, 1998.
"Simulation-Based Finite-Sample Normality Tests in Linear Regressions,"
Cahiers de recherche
9811, Universite de Montreal, Departement de sciences economiques.
- Jean-Marie Dufour & Abdeljelil Farhat & Lucien Gardiol & Lynda Khalaf, 1998. "Simulation-based finite sample normality tests in linear regressions," Econometrics Journal, Royal Economic Society, vol. 1(Conferenc), pages 154-173.
When requesting a correction, please mention this item's handle: RePEc:ide:wpaper:5705. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.